CSpace  > 数学所
constructionofvolumepreservingdifferenceschemesforsourcefreesystemsviageneretingfunctions
Shang ZJ(尚在久)
1994
Source Publicationjournalofcomputationalmathematics
ISSN0254-9409
Volume000Issue:003Pages:265
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/39511
Collection数学所
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Shang ZJ. constructionofvolumepreservingdifferenceschemesforsourcefreesystemsviageneretingfunctions[J]. journalofcomputationalmathematics,1994,000(003):265.
APA 尚在久.(1994).constructionofvolumepreservingdifferenceschemesforsourcefreesystemsviageneretingfunctions.journalofcomputationalmathematics,000(003),265.
MLA 尚在久."constructionofvolumepreservingdifferenceschemesforsourcefreesystemsviageneretingfunctions".journalofcomputationalmathematics 000.003(1994):265.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[尚在久]'s Articles
Baidu academic
Similar articles in Baidu academic
[尚在久]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[尚在久]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.